# SDR QXEA2010052600308

- Difficulty date: May 22, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Dhav DHC8102
- Aircraft serial: 4046
- Aircraft time: 22,307 hours, 23,017 cycles
- Engine: Pwc PW150A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN CRUISE, SMOOTH IMC CONDITIONS, 250 KIAS, GOT LT AND RT RED GEAR UNSAFE LIGHTS, RT AMBER GEAR DOOR LIGHT, AND GEAR HANDLE LIGHT. LIGHTS REMAINED ON FOR 10 -15 SECONDS.  THEN, WENT OUT. NO FURTHER ABNORMALTIES NOTED. NO GEAR MOVEMENT NOTED.  PERFORMED ALT GEAR EXTENSION. LANDING UNEVENTFUL. FERRIED TO PDX FOR REPAIRS. CHECKED PSEU FOR PRESENT FAULTS AND FAULT HISTORY (NO RELEVANT FAULTS WERE FOUND). ADJUSTED RT MLG AFT DOOR PROXIMITY SENSOR IAW MM TASK NR 32-12-01-830-801. REPLACED NLG DOORS TOGGLE AND LOCK LINKS IAW MM TASK NR'S 32-31-61-000-801 AND 32-31-61-400-801. RIGGED ALTERNATE EXTENSION MLG CABLES IAW MM TASK NR 32-34-16-830-802. LANDING GEAR PRIMARY EXTENSION AND RETRACTION SYS OPS TEST GOOD 5 TIMES IAW MM TASK NR 32-31-00-710-801. ALL INDICATIONS NORMAL DURING TESTS. RETURNED TO SERVICE.
